Research article Special Issues

Some new inequalities of the Grüss type for conformable fractional integrals

  • Received: 20 October 2018 Accepted: 23 November 2018 Published: 29 November 2018
  • In the paper, the authors establish some new inequalities of the Grüss type for conformable fractional integrals. These inequalities generalize some known results.

    Citation: Gauhar Rahman, Kottakkaran Sooppy Nisar, Feng Qi. Some new inequalities of the Grüss type for conformable fractional integrals[J]. AIMS Mathematics, 2018, 3(4): 575-583. doi: 10.3934/Math.2018.4.575

    Related Papers:

  • In the paper, the authors establish some new inequalities of the Grüss type for conformable fractional integrals. These inequalities generalize some known results.



    加载中
    [1] G. A. Anastassiou, Opial type inequalities involving fractional derivatives of two functions and applications, Comput. Math. Appl., 48 (2004), 1701–1731. doi: 10.1016/j.camwa.2003.08.013
    [2] S. Belarbi, Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math., 10 (2009), 86.
    [3] Z. Dahmani, New inequalities in fractional integrals, Int. J. Nonlin. Sci., 9 (2010), 493–497.
    [4] Z. Dahmani, L. Tabharit, S. Taf, New generalization of Grüss inequality using Riemann-Liouville fractional integrals, Bull. Math. Anal. Appl., 2 (2010), 93–99.
    [5] Z. Denton, A. S. Vatsala, Fractional integral inequalities and applications, Comput. Math. Appl., 59 (2010), 1087–1094. doi: 10.1016/j.camwa.2009.05.012
    [6] R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, In: A. Carpinteri, F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Vienna: Springer, 1997.
    [7] G. Grüss, Über das Maximum des absoluten Betrages von $\frac{1}{{b-a}}\int_a^bf(x)g(x){\rm d} x-\frac1{(b-a)^2}\int_a^bf(x){\rm d} x \int_a^b g(x){\rm d}x$, Math. Z., 39 (1935), 215-226. doi: 10.1007/BF01201355
    [8] F. Jarad, E. Uǧurlu, T. Abdeljawad, et al. On a new class of fractional operators, Adv. Differ. Equ., 2017 (2017), 247. doi: 10.1186/s13662-017-1306-z
    [9] A. A. Kilbas, Hadamard-type fractional calculus, J. Korean. Math. Soc., 38 (2001), 1191–1204.
    [10] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 1st Edition., Amsterdam: Elsevier Science B.V., 2006.
    [11] D. S. Mitrinović, J. E. Pečarić, A. M. Fink, Classical and New Inequalities in Analysis, Springer Netherlands, 1993.
    [12] K. S. Nisar, F. Qi, G. Rahman, et al. Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function, J. Inequal. Appl., 2018 (2018), 135.
    [13] F. Qi, B. N. Guo, Integral representations and complete monotonicity of remainders of the Binet and Stirling formulas for the gamma function, RACSAM. Rev. R. Acad. A., 111 (2017), 425–434.
    [14] G. Rahman, K. S. Nisar, F. Qi, Some new inequalities of the Grüss type for conformable fractional integrals, HAL archives, 2018. Available from: https://hal.archives-ouvertes.fr/hal-01871682.
    [15] F. Qi, G. Rahman, S. M. Hussain, et al. Some inequalities of Cěbysěv type for conformable kfractional integral operators, Symmetry., 10 (2018), 614. doi: 10.3390/sym10110614
    [16] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Yverdon: Gordon and Breach Science Publishers, 1993.
    [17] M. Z. Sarkaya, H. Ogunmez, On new inequalities via Riemann-Liouville fractional integrations, Abstr. Appl. Anal., 2012 (2012), 428983.
    [18] E. Set, İ. İsşcan, M. Z. Sarkaya, et al. On new inequalities of Hermite-Hadamard-Fejér type for convex functions via fractional integrals, Appl. Math. Comput., 259 (2015), 875–881.
    [19] E. Set, İ. Mumcu, S. Demirbasş, Chebyshev type inequalities involving new conformable fractional integral operators. ResearchGate Preprint, 2018. Available from: https://www.researchgate.net/publication/323880498.
    [20] E. Set, İ. Mumcu, M. E. Özdemir, Grüss type inequalities involving new conformable fractional integral operators. ResearchGate Preprint, 2018. Available from: https://www.researchgate.net/publication/323545750.
    [21] H. M. Srivastava, J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Amsterdam: Elsevier. Inc, 2012.
    [22] W. T. Sulaiman, Some new fractional integral inequalities, J. Math. Anal., 2 (2011), 23–28.
    [23] J. Tariboon, S. K. Ntouyas, W. Sudsutad, Some new Riemann-Liouville fractional integral inequalities, Int. J. Math. Math. Sci., 2014 (2014), 869434.
    [24] C. Zhu, W. Yang, Q. Zhao, Some new fractional q-integral Grüss-type inequalities and other inequalities, J. Inequal. Appl., 2012 (2012), 299. doi: 10.1186/1029-242X-2012-299
  • Reader Comments
  • © 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2133) PDF downloads(700) Cited by(23)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog